# SDR SWIA202264763

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY EXIT DOOR SURROUND STRUCTURE Â€“ MULTIPLE LEFT- AND RIGHT-HAND DOOR STOP PADS ARE WORN.    (C CHECK RO 02/25/2022)   REMOVED AND REPLACED 8EA. R/H DAMAGED OVER-WING EMERGENCY EXIT DOOR STOP PADS, WITH 8EA. R/H  NEW OVER-WING EMERGENCY EXIT DOOR STOP PADS. REF. CRJ-700, AMM 53-41-23-000-801, (CONFIG A01), AMM 53-41-23-400-801, (CONFIG A01).
